# SDR USAA980236

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11310
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nlg Ww
- Part time: 18,818 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-4 CHECK, FOUND .1875 INCH CRACK AND .25 INCH CRACK IN SKIN AT LT AND RT AFT CORNERS OF NOSE GEAR BAY.  REMOVED DAMAGED AREAS AND REINSTALLED FASTENERS PER EA 49826.  (X)
